Scholion.ai

Regions of positive and unimodal series expansion of the Edgeworth and Gram-Charlier approximations

NORMAN R. DRAPER, DAVID E. TIERNEY

Biometrika · 1972 · Volume 59 · Issue 2

DOI: 10.1093/biomet/59.2.463

Abstract

SUMMARY Results given by Barton & Dennis (1952) on regions of positive and unimodal series expansion of the Edgeworth and Gram-Charlier approximations to a distribution are re-examined. An apparent discrepancy is found in one of their curves, and some additional calculations are given.

Enable JavaScript for citation tools and additional paper interactions.